Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bizz

Please Use Tags, All. Makes It Easier To Search. Anyway, Bruising--Anyone Else Struggling? (Rop)

Recommended Posts

My history: three years of my life in total on Accutane (30-60 mg and back down again) with bone spurs and serious depression/fatigue (be warned if you are thinking of starting, folks--to be fair, I have a genetic predispotion to both conditions, but you will need to document and tell your doctor of all syptoms) = dryish, nonelastic skin with mild acne.

Since September 2009: 50-100 MG Spiro; I am not taking it with a birth control pill. I am anemic so I take iron, I take a multivitamin, my blood tests come back showing problems with heightened potassium levels (at worst), but nothing serious. I'm on 50 mg because I hated that Spiro was making me retain water (I know--unexpected side effect in a diuretic, but it's still a problem, frankly), causes some mild fatigue and joint pain, and worse, has started thinning my hair at the crown. Ibuprofen only helps so much with the side effects of joint/muscle pain.

I am having horrible bruising problems and poor circulation in general, but now I can't shave my legs or tap a shin within getting a bruise. I don't press the blade too hard and I use shaving gel. Acne marks last forever. I have red stripes, broken capillaries, and collapsed pores or extra wide pores/follicles on my cheeks on this drug. Retinoids like Retin-A have never worked for me alone; they only did when I was on Accutane.

It isn't just painful--it's ugly. I can't wear shorts anymore.

Am I the only one dealing with this? It's just one more burden on top of lasting acne marks (that which never lasted this long when I was on Accutane, which I really would like to avoid going back on) and acne itself.

Is anyone else dealing with horrible depigmentation in general after taking Spiro?

Edited by bizz

Share this post


Link to post
Share on other sites

Didn't you already make a post about this? And didn't you mention that you were on one or two other medications as well (Prozac or something similar)?

But to answer your question, personally, no I have not experienced anything remotely close to what you're describing.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×